Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 39, NWS Fort Worth, TX

April 3, 2007Dallas County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2007, 6:48 PM CDT for Dallas County, Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 6:48 PM CDT (23:48 UTC)
Expired
Apr 3, 2007, 7:45 PM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 68 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 6:55 PM CDTHAIL 0.75Richardson, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 5:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1056 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1056 J/kg
Mixed-layer CIN
-363 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 032350 CCA
SVRFWD
TXC113-040045-
/O.NEW.KFWD.SV.W.0039.070403T2348Z-070404T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED WIND SPEED
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM NEAR RICHARDSON. THIS STORM WAS NEARLY
  STATIONARY. THIS STORM WAS CAPABLE OF PRODUCING PENNY SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RICHARDSON BY 705 PM
  GARLAND...UNIVERSITY PARK AND HIGHLAND PARK BY 745 PM

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL PASSED.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

LAT...LON 3304 9668 3300 9685 3278 9688 3281 9652

$$
3 follow-up statements
000 
WWUS54 KFWD 040005
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT TUE APR 3 2007

TXC113-040045-
/O.CON.KFWD.SV.W.0039.000000T0000Z-070404T0045Z/
DALLAS TX-
704 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN DALLAS COUNTY...

AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BETWEEN QUARTER AND PING 
PONG SIZE HAIL. THIS STORM WAS LOCATED BETWEEN PLANO AND RICHARDSON.
THIS STORM WAS NEARLY STATIONARY.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUCKINGHAM...RICHARDSON...GARLAND AND ADDISON BY 745 PM CDT...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

LAT...LON 3304 9668 3300 9685 3278 9688 3281 9652

$$
000 
WWUS54 KFWD 040022
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT TUE APR 3 2007

TXC113-040045-
/O.CON.KFWD.SV.W.0039.000000T0000Z-070404T0045Z/
DALLAS TX-
721 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN DALLAS COUNTY...

AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR NEAR RICHARDSON...MOVING SOUTHEAST AT 5 MPH.
ANOTHER POTENTIALLY SEVERE STORM WAS BETWEEN WAS ABOUT 3 MILES WEST 
OF CARROLLTON...OR 6 MILES NORTHWEST OF FARMERS BRANCH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  UNIVERSITY PARK BY 735 PM CDT...
  HIGHLAND PARK BY 740 PM CDT...
  GARLAND BY 745 PM CDT...
  CARROLLTON BY 730 PM CDT...
  FARMERS BRANCH BY 740 PM CDT...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

LAT...LON 3304 9668 3300 9685 3278 9688 3281 9652

$$
000 
WWUS54 KFWD 040044
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT TUE APR 3 2007

TXC113-040054-
/O.EXP.KFWD.SV.W.0039.000000T0000Z-070404T0045Z/
DALLAS TX-
744 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS COUNTY
EXPIRES AT 745 PM CDT...

AT 744 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
WEST BETWEEN GRAPEVINE AND CARROLLTON AND HAD WEAKEND BELOW SEVERE 
LIMITS. 

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3304 9668 3300 9685 3278 9688 3281 9652

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:03 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 3, 6:03 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT TUE APR 3 2007

.UPDATE...
SHOWERS AND THUNDERSTORMS ARE FORMING FROM PLANO...THROUGH
HAMILTON... TO FREDERICKSBURG. HAVE UPDATED THE FORECAST TO
INCLUDE SEVERE THUNDERSTORM WATCH 116.  #58

&&

.PREV DISCUSSION... /ISSUED 526 PM CDT TUE APR 3 2007/

AVIATION...
BUBBLING CU INDICATE CONVECTION SHOULD DEVELOP ANY TIME NOW. HAVE
LEFT ANY RA/TS MENTION OUT OF METROPLEX...BUT WILL WATCH THIS
CLOSELY AS THE EVENING EVOLVES. BETTER BET FOR TSRA WILL BE AT
WACO BETWEEN 05 AND 12Z AS SQUALL LINE DEVELOPS ALONG COLD FRONT.
WIND SHIFT WILL COME THRU METROPLEX TAF SITES SOON...BUT GUSTY
NE WINDS WILL ARRIVE A LITTLE LATER...AROUND 05Z. GUSTY WINDS
SHOULD CONTINUE BEFORE DYING DOWN TOMORROW MIDDAY. BKN-OVC VFR
EXPECTED FOR MUCH OF THE PERIOD...BUT SHOULD BEGIN TO BREAK UP
TOMORROW MIDDAY AS WELL.  /13

PREV DISCUSSION... /ISSUED 343 PM CDT TUE APR 3 2007/

DISCUSSION...

AFTERNOON SOUNDING CONTINUES TO INDICATE THE POTENTIAL FOR SEVERE
THUNDERSTORMS THIS EVENING. IF THE CAP IS BROKEN...THERE IS
AMPLE ENERGY AND INSTABILITY ALOFT TO SUPPORT SEVERE THUNDERSTORMS ALONG THE
COLD FRONT THIS EVENING. FORECASTED HIGHER POPS IN THE SOUTHEAST
PORTIONS OF CWA THROUGH TONIGHT AS THE FRONT TAPS INTO THE
MOISTURE. ANTICIPATE SOME SHOWERS AND THUNDERSTORMS TO LINGER
THROUGH TOMORROW MORNING BEFORE THE SYSTEM PUSHES SOUTH OF THE
REGION.

MODELS WERE IN GOOD AGREEMENT REGARDING TEMPERATURES THROUGH THE
PERIOD. I AGREE WITH COOLING TREND AS WINDS QUICKLY PICK UP OUT OF
THE NORTH AFTER FROPA. CONDITIONS WILL BE DRY FOR A FEW DAYS...BUT
ANOTHER SYSTEM IS EXPECTED TO DEVELOP ALONG THE COAST OF
CALIFORNIA AND MAKE ITS WAY THROUGH THE DESERT SOUTHWEST LATER IN
THE WEEK. ISENTROPIC LIFT EXPECTED TO INCREASE BY THE END OF THE
WEEK...SO WILL HAVE 20 TO 30 POPS IN FORECAST ON FRIDAY AND
SATURDAY. WILL CONTINUE TO MONITOR THROUGH THE WEEK DUE TO SOME
DISAGREEMENT IN MODELS TOWARD END OF THE WEEK.

TEMPERATURES WEDNESDAY THROUGH THE END OF THE WEEK WILL BE 10 TO
15 DEGREES BELOW NORMAL WITH A WARM UP EXPECTED OVER THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  52  65  47  62  44 /  30  10  10  10  20
WACO, TX              57  67  49  66  47 /  40  20  10  10  20
PARIS, TX             49  64  45  61  43 /  40  10  10  10  30
DENTON, TX            51  65  46  62  42 /  20  10  10  10  20
MCKINNEY, TX          51  66  46  62  43 /  30  10  10  10  20
DALLAS, TX            52  65  47  62  45 /  30  10  10  10  20
TERRELL, TX           54  66  47  64  46 /  40  10  10  10  20
CORSICANA, TX         57  67  49  65  46 /  40  20  10  10  20
TEMPLE, TX            57  68  51  66  49 /  40  20  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/58
Hazardous weather outlook, Apr 3, 2:45 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT TUE APR 3 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
245 PM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND
DAMAGING WINDS AFTER 5 PM...GENERALLY SOUTHEAST OF A HAMILTON...
WEATHERFORD...DENTON...SHERMAN-DENISON LINE. ACTIVITY SHOULD BE
MAINLY ISOLATED IN NATURE INITIALLY...DUE TO A CAPPING INVERSION
ALOFT THAT IS SLOWLY WEAKENING WITH DAYTIME HEATING THIS AFTERNOON.
WITH A VERY UNSTABLE ENVIRONMENT IN PLACE AHEAD OF A STRONG COLD
FRONT...ANY ISOLATED TO SCATTERED STORMS THAT DO DEVELOP WOULD LIKELY
BECOME SEVERE IN A VERY SHORT PERIOD OF TIME. BEST COVERAGE OF STORMS
APPEARS TO BE ALONG AND EAST OF INTERSTATE 35...WHERE DEEPER MOISTURE
AND BETTER LIFT WILL EXIST.

BY MIDNIGHT AND AFTER...BEST CHANCES FOR SEVERE STORMS WILL BE
OVER SOUTHERN PORTIONS OF THE AREA...AS THE COLD FRONT MOVES
THROUGH. GUSTY NORTH AND NORTHEAST WINDS BETWEEN 15 TO 25 MPH
BEHIND THE FRONT WILL LIKELY MAKE AREA LAKES VERY CHOPPY ON OPEN
WATERS AND CAUSE CROSSWIND PROBLEMS ON EAST TO WEST ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS CHANCES WILL CONTINUE WEDNESDAY MORNING SOUTH OF A
LAMPASAS...WACO...ATHENS LINE...BUT THE SEVERE THREAT SHOULD BE
VERY MINIMAL AS INSTABILITY IS LOST.

ANOTHER STORM SYSTEM WILL ARRIVE THURSDAY NIGHT INTO FRIDAY...
BRINGING A CHANCE OF THUNDERSTORMS AHEAD OF ANOTHER COLD FRONT.
AT THIS TIME...THE SEVERE WEATHER RISK LOOKS MINIMAL DUE TO
UNCERTAINTIES OF MOISTURE AVAILABILITY AND INSTABILITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE SLIGHT RISK AREA
TONIGHT...ESPECIALLY DURING THE EVENING HOURS.

05/

In the hours before

Special weather statement, Apr 3, 6:17 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CDT TUE APR 3 2007

TXZ142>144-032345-
BOSQUE TX-HAMILTON TX-MILLS TX-
617 PM CDT TUE APR 3 2007

...CORRECTED...

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY
  HAMILTON COUNTY
  SOUTHEASTERN MILLS COUNTY

AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SCATTERED...STRONG THUNDERSTORMS FROM 8 MILES EAST OF
GOLDTHWAITE...TO NEAR HAMILTON...TO 7 MILES SOUTHWEST OF WALNUT
SPRINGS...MOVING SOUTHEAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...CRANFILLS GAP...
HAMILTON...MERIDIAN AND MERIDIAN STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM ANY OF
THESE STORMS.

IF ANY OF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE
NEEDED SHORTLY.

LAT...LON 3213 9761 3166 9841 3131 9852 3191 9726

05/
Special weather statement, Apr 3, 6:34 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT TUE APR 3 2007

TXZ156-157-040030-
CORYELL TX-LAMPASAS TX-
634 PM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CORYELL COUNTY
  LAMPASAS COUNTY

AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS FROM 6 MILES SOUTH OF
HAMILTON...TO 12 MILES SOUTH OF GOLDTHWAITE...MOVING EAST-SOUTHEAST
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FORT GATES...LOMETA AND
GATESVILLE.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THESE STORMS CONTINUE ON ITS PRESENT COURSE OR INTENSIFY AS THEY
MOVE TOWARD THE AREA...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3143 9758 3143 9764 3095 9837 3121 9857
      3169 9772 3169 9770 3152 9756 3150 9757
      3145 9751

05/
Special weather statement, Apr 3, 6:38 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 PM CDT TUE APR 3 2007

TXZ104-119-040015-
COLLIN TX-DALLAS TX-
638 PM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COLLIN COUNTY
  NORTHERN DALLAS COUNTY

AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER SOUTH PLAN...RICHARDSON AND NORTH
GARLAND...MOVING SOUTHEAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...GARLAND...LUCAS...
MURPHY...PARKER...PLANO...RICHARDSON...ROWLETT AND SACHSE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL TO BETWEEN
1 AND 2 INCHES...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS STORM.

THE HEAVY RAINFALL AND SLOW MOVEMENT OF THIS STORM MAY RESULT IN
FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID
THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3315 9657 3298 9687 3275 9669 3288 9648

05/
Special weather statement, Apr 3, 6:38 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 PM CDT TUE APR 3 2007

TXZ104-119-040015-
COLLIN TX-DALLAS TX-
638 PM CDT TUE APR 3 2007

...CORRECTION...

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COLLIN COUNTY
  NORTHERN DALLAS COUNTY

AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER SOUTH PLANO...RICHARDSON AND NORTH
GARLAND...MOVING SOUTHEAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...GARLAND...LUCAS...
MURPHY...PARKER...PLANO...RICHARDSON...ROWLETT AND SACHSE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL TO BETWEEN
1 AND 2 INCHES...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS STORM.

THE HEAVY RAINFALL AND SLOW MOVEMENT OF THIS STORM MAY RESULT IN
FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID
THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3315 9657 3298 9687 3275 9669 3288 9648

05/
Local storm report, Apr 3, 6:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT TUE APR 03 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             5 E BENBROOK            32.68N  97.38W
04/03/2007  M1.00 INCH       TARRANT            TX   AMATEUR RADIO

            I-20 AND WEST CREEK
Local storm report, Apr 3, 6:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT TUE APR 03 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             EDGECLIFF               32.66N  97.34W
04/03/2007  M0.75 INCH       TARRANT            TX   NWS EMPLOYEE

            IN EDGECLIFF VILLAGE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:27 PM CDTSpecial Weather StatementFWDComanche, Dallas, Erath, Hood, Johnson, Parker and 2 more33 min
Apr 3, 5:21 PM CDTSpecial Weather StatementFWDBosque, Collin, Dallas, Delta, Erath, Fannin and 10 more24 min
Apr 3, 6:14 PM CDTSpecial Weather StatementFWDRockwall31 min
Apr 3, 6:15 PM CDTSpecial Weather StatementFWDTarrant30 min
Apr 3, 6:17 PM CDTSpecial Weather StatementFWDBosque, Hamilton28 min
Apr 3, 6:25 PM CDTSevere Thunderstorm WarningFWDTarrant65 min
Apr 3, 6:30 PM CDTSevere Thunderstorm WarningFWDHamilton60 min
Apr 3, 6:34 PM CDTSpecial Weather StatementFWDCoryell, Lampasas56 min
Apr 3, 6:38 PM CDTSpecial Weather StatementFWDDallas37 min
Apr 3, 6:48 PM CDTSevere Thunderstorm WarningFWDDallas57 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton53 min
Apr 3, 6:56 PM CDTSevere Thunderstorm WarningFWDCollin56 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.